# SDR UIEA2024061900552

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 98,523 hours, 21,037 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442634
- Part serial: BFCK4407
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT UNDER 80KTS RH ENGINE WAS SLOW TO SPOOL UP. AT LEAST 15% BEHIND LEFT ENGINE AFTER SELECTED  THR ON MCP( REMOVED AND REPLACED HMU ON RH ENGINE IAW B767 AMM 73-21-14. LEAK AND OPS CHECK GOOD AS PER B767 AMM 71-00-00. VERIFIED PART PER AIPC 73-21-01-10. )
